NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Which of these is part of the UK "Sepsis Six"?

  1. ARestricting IV fluids
  2. BWaiting for a chest X-ray before antibiotics
  3. CMeasuring urine output
  4. DGiving a sedative
2.护理学基础困难

The intact skin over a patient's heel is deep purple and feels boggy. What should be suspected?

  1. AA suspected deep tissue injury
  2. BA normal bruise from a minor knock
  3. CA category 1 pressure ulcer that will heal by itself
  4. DA fungal skin infection
3.感染控制与患者安全中等

患者在床上时,其病房里的垃圾桶起了小火。护士首先应做什么?

  1. A把患者从紧急危险中转移出来
  2. B打开窗户排烟
  3. C打电话向主管报告火情
  4. D去找最近的灭火器
4.感染控制与患者安全困难

A woman in late pregnancy is choking and cannot speak or cough. Which technique should the rescuer use?

  1. AAbdominal thrusts
  2. BBlind finger sweeps
  3. CBack blows only
  4. DChest thrusts
5.优先排序与委派中等

A patient has a serum potassium of 2.9 mEq/L. Which finding should the nurse expect?

  1. AA rise in urine output and thirst only
  2. BMuscle weakness and U waves on the ECG
  3. CTall, peaked T waves and muscle twitching
  4. DFlushed, warm skin and a slow heart rate
6.优先排序与委派困难

一名患者正经外周静脉输注氯化钾,诉说穿刺部位烧灼感,该处发红。护士首先做什么?

  1. A告诉患者烧灼感是预期的,并继续输注
  2. B热敷并继续输注
  3. C加快输注速度以更早完成剂量
  4. D停止输注并评估静脉穿刺部位
7.临床护理中等

甲状腺手术后,一名患者口周麻刺感并有肌肉痉挛。应怀疑哪种电解质问题?

  1. A高镁血症
  2. B低钙血症
  3. C高钠血症
  4. D高钾血症
8.临床护理困难

A patient going home with a leg cast is taught about cast care. Which statement shows a need for further teaching?

  1. A"I can push a knitting needle down the cast to scratch an itch."
  2. B"I will keep my leg raised on pillows for the first few days."
  3. C"I will keep the cast dry."
  4. D"I will come back if my toes go numb or turn blue."
9.实验室检查值与电解质中等

A patient with diabetes is found unconscious with a blood glucose of 38 mg/dL (2.1 mmol/L). Which treatment is appropriate?

  1. AGlucose tablets placed between the patient's teeth
  2. BOrange juice poured slowly into the patient's mouth
  3. CA dose of rapid-acting insulin to stabilize the glucose
  4. DGlucagon by injection, or IV dextrose as prescribed
10.实验室检查值与电解质困难

A patient with long-term heavy alcohol use is admitted with alcohol withdrawal. Which group of electrolyte problems is most common?

  1. AHigh magnesium, high phosphate and high potassium
  2. BHigh sodium, high calcium and high glucose
  3. CLow magnesium, low phosphate and low potassium
  4. DLow chloride, high bicarbonate and high calcium
11.药理学中等

Why is simvastatin traditionally taken in the evening?

  1. AIt is inactivated by sunlight during the day
  2. BIt causes too much drowsiness to be taken in the morning
  3. CIt is short-acting, and cholesterol synthesis peaks at night
  4. DIt must be taken with the largest meal of the day
12.药理学困难

A patient with asthma starts timolol eye drops for glaucoma and soon becomes wheezy. What is the most likely explanation?

  1. AThe eye drops contain an allergen that causes hay fever and asthma
  2. BTimolol is absorbed and blocks beta-2 receptors in the airways
  3. CTimolol activates histamine receptors in the lungs
  4. DThe wheeze is unrelated to the eye drops
13.内外科护理:心血管与呼吸中等

How big should a suction catheter be compared with the tracheostomy or endotracheal tube?

  1. ALarger than the tube, so that it clears it completely
  2. BAny size, as the diameter does not matter
  3. CExactly the same diameter as the tube, for a tight fit
  4. DNo more than half the internal diameter of the tube
14.内外科护理:心血管与呼吸困难

A nurse has four cardiac patients. Which one should be seen first?

  1. AA patient with heart failure whose weight is 0.3 kg up on yesterday's morning weight
  2. BA patient with angina whose chest pain has not eased with rest and who is sweating
  3. CA patient with AF and a heart rate of 86/min who is due an apixaban dose this morning
  4. DA patient after a radial angiogram asking when they can eat
15.内外科护理:神经、内分泌与肾脏中等

The day after a thyroidectomy, a patient reports tingling around the mouth and in the fingers. Why might this happen?

  1. AThe thyroid hormone level has risen too high after surgery
  2. BThe parathyroid glands may have been damaged, lowering calcium
  3. CThe patient is breathing too slowly after the operation
  4. DThe anaesthetic has caused an allergic reaction
16.内外科护理:神经、内分泌与肾脏困难

During a TURP, a patient becomes confused and nauseated, with a slow pulse and a raised BP. The sodium is 121 mmol/L. What is most likely?

  1. ATURP syndrome from absorbed irrigation fluid
  2. BHypoglycaemia from fasting for many hours before surgery
  3. CA normal reaction to the spinal anaesthetic
  4. DAn allergic reaction to the catheter
17.内外科护理:消化、围手术期与肿瘤中等

Which check is routinely made for a patient with a burn wound?

  1. AVisual acuity in both eyes
  2. BTetanus immunisation status
  3. CBlood group of the next of kin
  4. DMeasles vaccination status
18.内外科护理:消化、围手术期与肿瘤困难

A patient with a sacral pressure ulcer keeps sliding down the bed when the head is raised high. Which advice best reduces shear?

  1. ASit the patient upright without any support for the feet
  2. BKeep the head of the bed at or below 30° if possible; use slide sheets
  3. CUse a dry sheet and drag the patient up the bed
  4. DRaise the head of the bed to 90° and pull the patient up the bed by the arms
19.产科护理中等

After an amniotomy, why is the time of rupture of the membranes recorded?

  1. AIt is used to work out the baby's gestational age
  2. BInfection risk rises the longer the membranes are ruptured
  3. CIt predicts exactly when the placenta will deliver
  4. DIt is needed to calculate the woman's Bishop score
20.产科护理困难

A woman received an opioid IV 30 minutes ago. The tracing now shows minimal variability but no decelerations. What is the most likely cause?

  1. AThe opioid's effect on the fetal brain
  2. BSevere fetal anaemia from Rh disease
  3. CProlapse of the umbilical cord
  4. DPlacental abruption
21.儿科护理中等

A child with suspected measles is admitted. Which precaution is most important?

  1. ANo special precautions once the rash appears
  2. BContact precautions only, with gloves
  3. CAirborne precautions, ideally in a negative-pressure room
  4. DDroplet precautions in a shared bay
22.儿科护理困难

A 12-year-old with asthma has been prescribed a preventer inhaler (inhaled corticosteroid) to take every day. Which statement shows a need for further teaching?

  1. A"I stop taking my preventer inhaler whenever I've had a few good days."
  2. B"I rinse my mouth after using my preventer inhaler."
  3. C"I use my spacer with my inhaler, even at school."
  4. D"I carry my reliever inhaler with me everywhere I go."
23.精神科护理中等

对于开始服用丙戊酸盐的患者,哪项监测很重要?

  1. A肝功能和胰腺炎征象,以及关于妊娠风险的咨询
  2. B肺功能和定期胸部 X 线,因为有肺纤维化的风险
  3. C仅眼压
  4. D听力检查
24.精神科护理困难

A patient with OCD asks the nurse many times an hour, "Are you sure the door is locked?" What is the most helpful approach in his care plan?

  1. AReassure him every time he asks, as often as he needs
  2. BTell him firmly that if he asks about the door again, he will lose his privileges on the ward for the day
  3. CAnswer once, then follow the agreed plan to limit repeated reassurance
  4. DLock and unlock the door in front of him each time he asks
25.护理数学与单位换算中等
12345678910111207:20?9:20 AM6:20 AM7:20 PM7:20 AM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 07:20(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

07:20
  1. 19:20 AM
  2. 26:20 AM
  3. 37:20 PM
  4. 47:20 AM
26.护理数学与单位换算困难
2 tsp · 4/天 · 7 d? × 50 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液2 tsp,每 6 小时一次,共 7 天。混悬液每瓶 50 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

2 tsp每 6 小时一次7 天50 mL1 tsp = 5 mL
N =
27.剂量计算中等
024681010 mL

一名体重 16 kg 的儿童按 20 mg/kg 处方用药。原液浓度为 50 mg/mL。请抽取剂量:应给多少体积 V?

16 kg20 mg/kg50 mg/mL
V = mL
28.剂量计算困难
100 mg/5 mLV = ? mL

一名体重 10 kg 的儿童,医嘱为口服混悬液每次 12.5 mg/kg,该混悬液每 5 mL 含 100 mg。你应给多少体积 V? 保留一位小数。

10 kg12.5 mg/kg100 mg/5 mL
V = mL
29.静脉输液速度中等
250 mL15 gtt/mL4 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 4 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL4 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
600 mL60 gtt/mL30 gtt/mint = ? h

一组输液以 30 滴/分的速度经 60 滴/mL 的输液器滴注。袋中还剩 600 mL。还需多少小时 t 才会滴完?

30 gtt/min60 gtt/mL600 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶100 mL汤250 mL水150 mL静脉输液100 mL/h × 8 h静脉抗生素1 × 50 mL尿液375 mL尿液400 mL尿液350 mL伤口引流100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

牛奶: 100 mL汤: 250 mL水: 150 mL静脉输液: 100 mL/h × 8 h静脉抗生素: 1 × 50 mL尿液: 375 mL尿液: 400 mL尿液: 350 mL伤口引流: 100 mL
B = mL
32.静脉输液与液体平衡困难
500 mL80 mL/h开始 07:0011:30: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 07:00 开始用输液泵以 80 mL/h 输注。到 11:30 时袋中还剩多少 mL V?

500 mL80 mL/h07:00 → 11:30
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 完全受限; 潮湿程度: 很少潮湿; 活动: 卧床不起; 活动能力: 非常受限; 营养: 可能不足; 摩擦力和剪切力: 潜在问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 完全受限; 潮湿程度: 持续潮湿; 活动: 卧床不起; 活动能力: 轻度受限; 营养: 非常差; 摩擦力和剪切力: 有问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: C · Measuring urine output

为什么是这个答案

The Sepsis Six are: give oxygen if needed, take blood cultures, give IV antibiotics, give IV fluids, check lactate and monitor urine output, ideally within the first hour.

答案

C · Measuring urine output
2.护理学基础

答案: A · A suspected deep tissue injury

为什么是这个答案

A purple or maroon area of intact skin, often firm or boggy, suggests deep tissue injury from pressure and shear. It can quickly become a deep open ulcer, so pressure must be removed at once.

答案

A · A suspected deep tissue injury
3.感染控制与患者安全

答案: A · 把患者从紧急危险中转移出来

为什么是这个答案

首先是救援:把患者从火场转移开。然后拉响警报、关门控制火势,并在安全时灭火。打开窗户会给火焰提供氧气。

答案

A · 把患者从紧急危险中转移出来
4.感染控制与患者安全

答案: D · Chest thrusts

为什么是这个答案

For people in late pregnancy or who are very obese, chest thrusts replace abdominal thrusts because the rescuer cannot get around the abdomen effectively. Blind finger sweeps can push the object deeper.

答案

D · Chest thrusts
5.优先排序与委派

答案: B · Muscle weakness and U waves on the ECG

为什么是这个答案

Hypokalemia causes muscle weakness, cramps and arrhythmias, with flattened T waves and U waves on the ECG. Peaked T waves are a sign of hyperkalemia.

答案

B · Muscle weakness and U waves on the ECG
6.优先排序与委派

答案: D · 停止输注并评估静脉穿刺部位

为什么是这个答案

疼痛和发红提示静脉炎或药液渗漏。护士应停止输注,评估部位,并通知医疗人员。继续输注或加快速度会加重组织损伤。

答案

D · 停止输注并评估静脉穿刺部位
7.临床护理

答案: B · 低钙血症

为什么是这个答案

甲状旁腺损伤会使血钙降低,引起口周麻刺感、手足搐搦以及 Chvostek 征或 Trousseau 征阳性。

答案

B · 低钙血症
8.临床护理

答案: A · "I can push a knitting needle down the cast to scratch an itch."

为什么是这个答案

Pushing objects under a cast can injure the skin and cause infection or pressure sores. Elevation, keeping the cast dry and reporting numbness, colour change or increasing pain are correct.

答案

A · "I can push a knitting needle down the cast to scratch an itch."
9.实验室检查值与电解质

答案: D · Glucagon by injection, or IV dextrose as prescribed

为什么是这个答案

A patient who cannot swallow safely must not receive anything by mouth because of the risk of aspiration. Glucagon (injected or intranasal) or IV dextrose raises the glucose; once awake and able to swallow, the patient is given oral carbohydrate and a snack.核对依据: Hypoglycemia · MedlinePlus (NIH); Low blood sugar · MedlinePlus (NIH) (2026)

答案

D · Glucagon by injection, or IV dextrose as prescribed
10.实验室检查值与电解质

答案: C · Low magnesium, low phosphate and low potassium

为什么是这个答案

Poor diet, vomiting, diarrhea and alcohol's effect on the kidneys commonly cause low magnesium, phosphate and potassium. These worsen arrhythmia and seizure risk, so they are checked and replaced, together with thiamine.

答案

C · Low magnesium, low phosphate and low potassium
11.药理学

答案: C · It is short-acting, and cholesterol synthesis peaks at night

为什么是这个答案

The liver makes most cholesterol overnight, and short-acting statins such as simvastatin work best when taken in the evening. Atorvastatin and rosuvastatin can be taken at any time of day.

答案

C · It is short-acting, and cholesterol synthesis peaks at night
12.药理学

答案: B · Timolol is absorbed and blocks beta-2 receptors in the airways

为什么是这个答案

Ophthalmic timolol is a non-selective beta blocker and can reach the circulation in amounts that cause bronchospasm or bradycardia. It is generally avoided in asthma.

答案

B · Timolol is absorbed and blocks beta-2 receptors in the airways
13.内外科护理:心血管与呼吸

答案: D · No more than half the internal diameter of the tube

为什么是这个答案

A catheter no larger than half the internal diameter of the tube lets air enter around it, reducing negative pressure in the lungs, atelectasis and hypoxaemia. Catheter size is often calculated from the tube size.

答案

D · No more than half the internal diameter of the tube
14.内外科护理:心血管与呼吸

答案: B · A patient with angina whose chest pain has not eased with rest and who is sweating

为什么是这个答案

Chest pain that does not settle with rest, especially with sweating, suggests an acute coronary syndrome and needs immediate assessment and a 12-lead ECG. A controlled heart rate in AF, a very small weight change and a question about eating are not urgent.

答案

B · A patient with angina whose chest pain has not eased with rest and who is sweating
15.内外科护理:神经、内分泌与肾脏

答案: B · The parathyroid glands may have been damaged, lowering calcium

为什么是这个答案

The parathyroid glands lie behind the thyroid and can be damaged or removed during surgery. Low PTH leads to hypocalcaemia, causing tingling, cramps and, if severe, tetany or arrhythmias. Calcium is checked after surgery.

答案

B · The parathyroid glands may have been damaged, lowering calcium
16.内外科护理:神经、内分泌与肾脏

答案: A · TURP syndrome from absorbed irrigation fluid

为什么是这个答案

In TURP syndrome, irrigating fluid is absorbed into the blood, causing fluid overload and dilutional hyponatraemia. Signs include confusion, nausea, bradycardia, hypertension and, if severe, seizures. It needs urgent medical treatment.

答案

A · TURP syndrome from absorbed irrigation fluid
17.内外科护理:消化、围手术期与肿瘤

答案: B · Tetanus immunisation status

为什么是这个答案

Burns can be contaminated, so tetanus status is checked and a booster or immunoglobulin given if needed, according to guidelines.

答案

B · Tetanus immunisation status
18.内外科护理:消化、围手术期与肿瘤

答案: B · Keep the head of the bed at or below 30° if possible; use slide sheets

为什么是这个答案

A high head position makes patients slide, causing shear on the sacrum. A lower head position when clinically possible, knee break or foot support, and slide sheets for moving reduce shear and friction.

答案

B · Keep the head of the bed at or below 30° if possible; use slide sheets
19.产科护理

答案: B · Infection risk rises the longer the membranes are ruptured

为什么是这个答案

Once the membranes are ruptured, organisms can ascend into the uterus, and the risk of intra-amniotic infection rises with time. The nurse records the time with the colour, odour and amount of fluid (COAT) and monitors temperature and fetal heart rate.

答案

B · Infection risk rises the longer the membranes are ruptured
20.产科护理

答案: A · The opioid's effect on the fetal brain

为什么是这个答案

Opioids, magnesium sulfate and fetal sleep can temporarily reduce variability. Without decelerations, it is likely drug-related, but the tracing should be watched for return of variability.

答案

A · The opioid's effect on the fetal brain
21.儿科护理

答案: C · Airborne precautions, ideally in a negative-pressure room

为什么是这个答案

Measles spreads through the air and can remain in a room for up to about 2 hours. Airborne precautions, a negative-pressure room where available and immune staff are required.

答案

C · Airborne precautions, ideally in a negative-pressure room
22.儿科护理

答案: A · "I stop taking my preventer inhaler whenever I've had a few good days."

为什么是这个答案

Preventer (inhaled corticosteroid) inhalers reduce airway inflammation and must be taken daily as prescribed, even when the child feels well. Carrying a reliever, rinsing the mouth and using a spacer are correct.

答案

A · "I stop taking my preventer inhaler whenever I've had a few good days."
23.精神科护理

答案: A · 肝功能和胰腺炎征象,以及关于妊娠风险的咨询

为什么是这个答案

丙戊酸盐可引起肝毒性和胰腺炎,妊娠期服用会导致出生缺陷和发育问题。除非满足严格条件,否则一般应避免用于有可能怀孕的女性。

答案

A · 肝功能和胰腺炎征象,以及关于妊娠风险的咨询
24.精神科护理

答案: C · Answer once, then follow the agreed plan to limit repeated reassurance

为什么是这个答案

Seeking reassurance relieves anxiety only briefly and keeps the OCD cycle going. In line with exposure and response prevention, the team agrees to limit reassurance and support the patient to tolerate the anxiety.

答案

C · Answer once, then follow the agreed plan to limit repeated reassurance
25.护理数学与单位换算

答案: 7:20 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

07 → 7 AM

答案

7:20 AM

答案

7:20 AM
26.护理数学与单位换算

答案: N = 6

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

10 mL × 4 × 7 = 280 mL

瓶数

280/50 = 5.6 → N = 6

答案

N = 6
27.剂量计算

答案: V = 6.4 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 20·16 = 320 mg

体积

V = 320/50 = 6.4 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 6.4 mL
28.剂量计算

答案: V = 6.3 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

12.5·10 = 125 mg

体积

V = (125/100)·5 = 6.25 ≈ 6.3 mL

答案

V = 6.3 mL
29.静脉输液速度

答案: R = 16 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

4·60 = 240 min

滴速

R = 250·15/240 = 15.63 ≈ 16 gtt/min

答案

R = 16 gtt/min

床旁取最接近的整滴:16 滴/分。

30.静脉输液速度

答案: t = 20 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

30·60/60 = 30 mL/h

剩余时间

t = 600/30 = 20 h

答案

t = 20 h
31.静脉输液与液体平衡

答案: B = 125 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 100 + 250 + 150 = 500 mL
静脉输液: 100·8 = 800 mL
静脉抗生素: 1·50 = 50 mL
总入量 = 1350 mL

总出量

375 + 400 + 350 + 100 = 1225 mL

平衡

B = 1350 − 1225 = 125 mL

答案

B = 125 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: V = 140 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

07:00 → 11:30 = 4.5 h

已输入体积

80·4.5 = 360 mL

剩余体积

V = 500 − 360 = 140 mL

答案

V = 140 mL
33.临床评估评分

答案: B = 12

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 完全受限 → 1
潮湿程度: 很少潮湿 → 4
活动: 卧床不起 → 1
活动能力: 非常受限 → 2
营养: 可能不足 → 2
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 1 + 4 + 1 + 2 + 2 + 2 = 12

答案

B = 12
34.临床评估评分

答案: 极高风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 完全受限 → 1
潮湿程度: 持续潮湿 → 1
活动: 卧床不起 → 1
活动能力: 轻度受限 → 3
营养: 非常差 → 1
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 1 + 1 + 1 + 3 + 1 + 1 = 8

风险等级

8 → 极高风险

答案

极高风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions